LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Could This Be Anything BUT C. Diff?

 - UBBFriend: Email this page to someone!    
Author Topic: Could This Be Anything BUT C. Diff?
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Everyone,

I apologize for this, b/c I know Lymetoo has a similar thread going and I have read it over and over, but unfortunately still have questions:(

When I began generic Biaxin a few months ago, I was ok for about a week or so and then developed greenish stools with a strong odor.

I did not have diarrhea, but they were softer and I was having around 2-4 small bowel movements a day. (isn't this gross??)

I had 2 stool samples (2 different days, refrigerated) tested for c. diff and they came back neg.

At that time I took flagyl for a few weeks and this cleared up all those symptoms. I also loaded up on probiotics.

Now, after a few weeks on the generic biaxin again (which my pharmacist wrongly gave me), I am back to having the same types of bowel movements.

It has not been a sudden onset, but was even on and off for a few weeks.

I do not have a fever or cramping or any true diarrhea. But I am concerned by the color, frequency and strong odor.

Has anyone else seen a change in bowels which was definitely not caused by c difficile?

Thanks so much for your help!

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
sixgoofykids
Moderator
Member # 11141

Icon 1 posted      Profile for sixgoofykids   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, I had a lot of bowel issues and never had c. diff. I had to take VSL#3 the whole time I was on strong abx. I also took Theralac and Ultra Flora, but if I skipped a few days of VSL#3, the diarrhea would come right back.

I also had an overgrowth of klebsiella and citrobacter bacterias. I took uva ursi, oregano oil, and plant tannins to help with that.

Then I discovered Humaworm from my reading here, and saw it was cheaper than what I was taking and worked on those bacterias, so I took it.

Ended up I had a tapeworm, too!

Now I have no GI problems at all.

--------------------
sixgoofykids.blogspot.com

Posts: 13449 | From Ohio | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks sixgoofykids,

Just reading the word "tapeworm" makes me nervous.

You must have been shocked!

I switched over to the brand Biaxin XL a couple of days ago and my problem is gone, so I am thinking it is the generic form that doesn't agree with me.

THANKSS:)

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
sixgoofykids
Moderator
Member # 11141

Icon 1 posted      Profile for sixgoofykids   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Shocked, to say the least! Nauseated, too, LOL.

I'm glad you figured out what was causing it. [Smile]

--------------------
sixgoofykids.blogspot.com

Posts: 13449 | From Ohio | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
WildCondor
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Try this
http://lymesupport.proboards77.com/index.cgi?board=nonlyme&action=display&thread=1197493092

IP: Logged | Report this post to a Moderator
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you both!

I am now back in the same boat.

Symptoms cleared up for a day or two, which seems to be the pattern, and are now back here and there.

I don't know if C Diff can come and go, which is what has been happening for weeks now...

I am also taking LOTS of probiotics and chlorella, so maybe that is aggravating things, I don't know.

I have a feeling I should visit the doctor, just in case...

THANKS

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.